# SDR 2007UALA03608

- Difficulty date: September 6, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 28,563 hours, 7,767 cycles
- Engine: Pwa PW4052
- Engine time: 52,565 hours, 9,020 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 2 SILENT SURGE DETECTED.
